# SDR YENA2022051300465

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 69,237 hours, 24,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#819, JFK-ATL. 'BELOW 10,000 CABIN ODOR / FUME DIRTY SOCK SMELL ( APU SYSTEM ); PERFORMED APU CLEANING PROCEDURE AND INSP APU AREA FOR LEAKS. GAINED ACCESS TO APU BLEED AIR DUCT AND BORESCOPE WAS PERFORMED. NO CONTAMINANTS WERE NOTED. OPERATED APU PER AMM 49-00-00. NO ODOR OR FUMES ARE PRESENT. MDDR CLEARED, MX-4 UPDATED, PLACARD REMOVED.'
